← Return to AREDS 2 and side effects

Discussion
sally1b2b (@sally1b2b)

AREDS 2 and side effects

Eye Conditions | Last Active: May 3 8:10am | Replies (37)

Comment receiving replies
@johnbishop

Hi @sally1b2b
I've been taking AREDS 2 for about a year and have never experienced an upset stomach after taking the pill. I recently started taking one in the morning and one in the evening which I think is the dosage recommended on the packaging. I have a friend in his mid 80s who was involved in the Bausch and Laumb study for AREDS 2 and he still receives free pills from them. He's never had any stomach issues either. I did find that it is a known side effect that you should discuss with your doctor if you are having it.

PreserVision AREDS 2 Side Effects
https://www.drugs.com/sfx/preservision-areds-2-side-effects.html

John

Jump to this post


Replies to "Hi @sally1b2b I've been taking AREDS 2 for about a year and have never experienced an..."

@johnbishop

Hello,

I have taken Preservision with Areds 2 for over 5 years and also take one in the am and one in the pm rather than 2 at the same time. I have never had stomach problems and wonder if spacing them out that way would lessen the effects of any stomach upset. I also happen to take one right before breakfast and dinner just as a reminder so that might help also.

I would love to receive free vitamins….they ain’t cheap but I am cagy about getting them at a good price.

FL Mary

  Request Appointment